Keyword : tensor product


A Convolution Theorem for Multiple-Valued Logic Polynomials of a Semigroup Type and Their Fast Multiplication
Hajime MATSUI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2016/06/01
Vol. E99-A  No. 6 ; pp. 1025-1033
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
algebraic normal formsBoolean polynomialsReed-Muller expansiondiscrete Fourier transformtensor product
 Summary | Full Text:PDF

A Novel Construction Method for n-Dimensional Hilbert Space-Filling Curves
Chih-Sheng CHEN Shen-Yi LIN Min-Hsuan FAN Chua-Huang HUANG 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2010/07/01
Vol. E93-D  No. 7 ; pp. 1807-1815
Type of Manuscript:  PAPER
Category: Fundamentals of Information Systems
Keyword: 
block recursive algorithmtensor productn-dimensional Hilbert space-filling curveGray permutation
 Summary | Full Text:PDF

Some Trellis Properties on Lattices
Haibin KAN Hong SHEN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/07/01
Vol. E88-A  No. 7 ; pp. 1979-1986
Type of Manuscript:  PAPER
Category: Coding Theory
Keyword: 
latticetrellis diagramsdual latticestensor product
 Summary | Full Text:PDF

Trellis Properties of Product Codes
Haibin KAN Hong SHEN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/01/01
Vol. E88-A  No. 1 ; pp. 353-358
Type of Manuscript:  PAPER
Category: Coding Theory
Keyword: 
tensor producttrellisminimal span formcharacteristic generator
 Summary | Full Text:PDF